English | 中文
             
About Pure      eNews Signup     Careers      Join Pure      Community      Contact Us
             
 
 
   
   
           
 
Print this page Print page Send to a friend Send to friend
  Hong Kong - Schedules
Current Time :

Printer friendly version
Namaste Yogis! Will be trying out a few class additions & shuffles during the month of MAR. Be sure to let your teachers know what you like and what you'd like to see more of in 2015. Back by popular demand - mixed level hatha/ vinyasa. Mixed level classes will be 75min and are between a 1 & 2 (like a 1.5).

All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +65 6304 2268

Time
Mon
Mar 23
Tue
Mar 24
Wed
Mar 25
Thu
Mar 26
Fri
Mar 27
Sat
Mar 28
Today
07:00
HATHA 1
Michael
60 mins
HOT VINYASA
Rana
60 mins
HATHA 1
William (M)
60 mins
HOT HATHA
Rana
60 mins
HATHA 1
Deborah
60 mins
  
07:15
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
  
08:00
VINYASA 1
Michael
60 mins
HATHA 1
Rana
60 mins
VINYASA 1
William (M)
60 mins
HATHA 1
Rana
60 mins
VINYASA 1
Deborah
60 mins
  
09:00
     
HATHA 1
Rana
60 mins
 
09:15
     
HOT VINYASA
Rene
60 mins
HOT VINYASA
Tania
60 mins
09:30
     
HATHA 2
Aisah
90 mins
ASANA/ PRANA/ MED
Prakash
120 mins
10:00
      
HATHA 1
Michael
60 mins
10:15
     
VINYASA 1
Rana
60 mins
 
10:30
HATHA MIXED
Arun
75 mins
HATHA 1
Aisah
60 mins
HOT VINYASA
William (M)
60 mins
HATHA 1
Deborah
60 mins
HOT VINYASA
Aisah
60 mins
HOT CLASSIC
Rene
90 mins
HOT CLASSIC (SILENT)
Tania
90 mins
11:15
     
CORE
Aisah
60 mins
VINYASA 1
Michael
60 mins
11:30
     
YIN
Rana
60 mins
 
11:45
VINYASA 1
Michael
45 mins
VINYASA 1
Naomi
45 mins
VINYASA 1
Kristin L
45 mins
VINYASA 1
Rene
45 mins
VINYASA 1
Rana
45 mins
  
12:00
HATHA 1
Morgan
45 mins
CORE
William (M)
45 mins
HATHA 1
Punam
45 mins
HATHA 1
Prakash
45 mins
HATHA 1
Aisah
45 mins
 
YOGA THERAPY
Prakash
60 mins
12:15
VINYASA 1
Arun
45 mins
HATHA 1
Aisah
45 mins
DETOX FLOW
Jacqueline
45 mins
CORE
Deborah
45 mins
VINYASA 1
Prakash
45 mins
HOT VINYASA
Mahendra
60 mins
HATHA 1
Tania
60 mins
12:30
CORE
Michael
60 mins
HOT CLASSIC
Naomi
60 mins
CORE
Kristin L
60 mins
HOT CLASSIC
Rene
60 mins
CORE
Rana
60 mins
HATHA MIXED
Aisah
75 mins
HOT VINYASA
Michael
60 mins
12:45
PRE-NATAL
Morgan
60 mins
ASHTANGA BASICS
William (M)
60 mins
PRE-NATAL
Punam
60 mins
YOGA THERAPY
Prakash
60 mins
PRE-NATAL
Aisah
60 mins
YOGA THERAPY
Rene
60 mins
 
13:00
HATHA 1
Arun
60 mins
VINYASA 1
Aisah
60 mins
HOT VINYASA
Jacqueline
60 mins
VINYASA 1
Deborah
60 mins
HATHA MIXED
Prakash
75 mins
  
13:30
     
HATHA 1
Mahendra
60 mins
VINYASA 1
Rana
60 mins
14:00
     
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
14:30
     
VINYASA 1
Deborah
60 mins
YIN
Kristin L
75 mins
15:00
     
YIN
Mahendra
75 mins
DETOX FLOW
Rana
60 mins
15:30
     
VINYASA MIXED
Hee Boon (M)
75 mins
 
16:00
     
HATHA 1
Deborah
60 mins
HATHA 1
Kristin L
60 mins
16:30
HATHA 1
Aisah
60 mins
HOT VINYASA
Prakash
60 mins
HATHA 1
Rana
60 mins
HOT VINYASA
Aisah
60 mins
HATHA 1
Mahendra
60 mins
  
17:30
VINYASA 1
William (M)
60 mins
HATHA 1
Deborah
60 mins
VINYASA 1
Prakash
60 mins
HATHA 1
William (M)
60 mins
CORE
Kristin L
60 mins
HOT VINYASA
Deborah
60 mins
HOT VINYASA
Kristin L
60 mins
18:00
HOT VINYASA
Deborah
60 mins
HOT YIN/YANG
Rene
60 mins
HOT VINYASA
Tania
60 mins
HOT YIN
Kristin L
60 mins
VINYASA 1
Rana
60 mins
  
18:15
CORE
Aisah
60 mins
DETOX FLOW
Prakash
60 mins
BALANCE
Rana
60 mins
VINYASA 1
Aisah
60 mins
HATHA 1
Mahendra
60 mins
  
18:30
YOGA THERAPY
William (M)
60 mins
CORE
Hee Boon (M)
60 mins
YOGA THERAPY
Prakash
60 mins
CORE
Michael
60 mins
HOT VINYASA
Kristin L
60 mins
  
18:45
HATHA 1
Mahendra
60 mins
VINYASA 1
Deborah
60 mins
HATHA 1
Dagge (M)
60 mins
ASHTANGA BASICS
William (M)
60 mins
   
19:15
HOT CLASSIC
Deborah
60 mins
HOT VINYASA
Rene
60 mins
HOT CLASSIC
Tania
60 mins
HOT VINYASA
Kristin L
60 mins
VINYASA MIXED
Rana
75 mins
  
19:30
HATHA MIXED
Aisah
75 mins
HATHA 1
Prakash
60 mins
VINYASA 1
Rana
60 mins
HATHA 1
Aisah
60 mins
HATHA 1
Mahendra
60 mins
  
19:45
ASHTANGA VINYASA
William (M)
90 mins
HATHA 2
Hee Boon (M)
90 mins
HATHA 2
Prakash
90 mins
UNIVERSAL YOGA
Michael
90 mins
HOT CLASSIC
Kristin L
60 mins
  
20:00
VINYASA 1
Mahendra
60 mins
UNIVERSAL YOGA
Deborah
60 mins
RESTORATIVE
Dagge (M)
75 mins
YIN-YANG
William (M)
60 mins
   
20:30
HOT VINYASA
Deborah
60 mins
HOT CLASSIC
Rene
60 mins
HOT VINYASA
Tania
60 mins
HOT CLASSIC
Kristin L
60 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin




 

Pure YogaRED Bar + Restaurant nood food Pure Fitness Pure Apparel
Copyright © 2006-2015 Pure International
Privacy Policy   •   Terms & Conditions   •   Contact Us